# SDR MASA200500560

- Difficulty date: July 18, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 22,605 hours, 20,669 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Condition: Failed
- Location: Mlg
- Part time: 423 hours, 394 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6934 PSP.  CREW REPORTED RT BRAKES FAILED DURING TAXI AND RT OB MLG TIRE FLAT.  MX REPLACED THE #4 BRAKE.
